欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  8 篇文章
     
     
 
Using the Simplex Method for a Type of Allocation Problems

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 2 Page: 25-31
       
 
The Compressible Navier-Stokes Equations with Weak Viscosity and Heat Conductivity

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 2 Page: 32-47
       
 
Quasi-Exactly Solvable Differential Models: A Canonical Polynomials Approach

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 2 Page: 48-60
       
 
An Application of the Hungarian Algorithm to Solve Traveling Salesman Problem

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 2 Page: 61-67
       
 
Hybrid Numerical Method with Block Extension for Direct Solution of Third Order Ordinary Differential Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 2 Page: 68-80
       
 
The 2<i>D</i> MHD Systems with Vertical Dissipation and Vertical Dissipation Magnetic Diffusion

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 2 Page: 81-96
       
 
Formulas for Coefficients of Hundred Cyclotomics and Numbers Battle

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 2 Page: 97-115
       
 
Optimal Homotopy Analysis of MHD Natural Convection Flow of Thixotropic Fluid under Subjection of Thermal Stratification: Boundary Layer Analysis

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 2 Page: 116-131